# SDR QXEA9600230

- Difficulty date: June 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803PH
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11031
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 40052
- Condition: Leaking
- Location: Nr 1 Position
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

UTILITY SYSTEM HYDRAULIC QUANITY DROPPED TO ZERO.  ALTERNATE GEAR EXTENSION PERFORMED AND AIRCRAFT LANDED WITHOUT FURTHER PROBLEMS.  NR 1 HYDRAULIC PUMP REPLACED AND SYSTEM OPS CHECKED GOOD.
